Foundations of twisted endoscopy
Astérisque, no. 255 (1999) , 194 p.
@book{AST_1999__255__R3_0,
     author = {Kottwitz, Robert E. and Shelstad, Diana},
     title = {Foundations of twisted endoscopy},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {255},
     year = {1999},
     mrnumber = {1687096},
     zbl = {0958.22013},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__255__R3_0}
}
Kottwitz, Robert E.; Shelstad, Diana. Foundations of twisted endoscopy. Astérisque, no. 255 (1999), 194 p. http://www.numdam.org/item/AST_1999__255__R3_0/

[AT] E. Artin and J. Tate - Class Field Theory, Benjamin, New York, 1968. | MR 223335 | Zbl 0176.33504

[Bo] M. Borovoi - Abelian Galois cohomology of reductive groups, Mem. Amer. Math. Soc. 626 (1998). | MR 1401491 | Zbl 0918.20037

[B] A. Bouaziz - Relèvement des caractères d'un groupe endoscopique pour le changement de base /, Astérisque 171 (1989), p. 163-194. | Numdam | MR 1021503 | Zbl 0708.22004

[H] G. Harder - Über die Galoiscohomologie halbeinfacher Matrizengruppen. II, Math. Zeit. 92 (1966), p. 396-415. | Article | MR 202918 | Zbl 0152.01001

[K1] R. Kottwitz - Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), p. 611-650. | Article | MR 757954 | Zbl 0576.22020

[K2] R. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1982), p. 785-806. | Article | MR 683003 | Zbl 0506.20017

[K3] R. Kottwitz, Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), p. 365-399. | Article | MR 858284 | Zbl 0577.10028

[La] J.-P. Labesse - Cohomologie, L-groupes et fonctorialité, Compositio Math. 55 (1984), p. 163-184. | Numdam | MR 795713 | Zbl 0595.12004

[LL] J.-P. Labesse and R. Langlands - L-indistinguishability for 𝐒𝐋 2 , Can. J. Math. 31 (1979), p. 726-785. | Article | MR 540902 | Zbl 0421.12014

[L1] R. Langlands - Stable conjugacy: definitions and lemmas, Can. J. Math. 31 (1979), p. 700-725. | Article | MR 540901 | Zbl 0421.12013

[L2] R. Langlands, Les débuts d'une formule des traces stable, Publ. Math. Univ. Paris VII, vol. 13, 1983. | MR 697567 | Zbl 0532.22017

[L3] R. Langlands, On the classification of irreducible representations of real algebraic groups, Representation Theory and Harmonic Analysis on Semisimple Lie Groups, AMS Mathematical Surveys and Monographs, vol. 31, 1989, p. 101-170. | Article | MR 1011897 | Zbl 0741.22009

[LS1] R. Langlands and D. Shelstad - On the definition of transfer factors, Math. Ann. 278 (1987), p. 219-271. | Article | MR 909227 | Zbl 0644.22005

[LS2] R. Langlands and D. Shelstad, Descent for transfer factors, The Grothendieck Festschrift vol. II, Birkhauser, Boston, 1990, p. 485-563. | MR 1106907 | Zbl 0743.22009

[M] J. Milne - Arithmetic Duality Theorems, Academic Press, Boston, 1986. | MR 881804 | Zbl 0613.14019

[Oe] J. Oesterlé - Compatibilité de la suite exacte de Poitou-Tate aux mesures de Haar, Séminaire de Théorie des Nombres de Bordeaux, Année 1982-1983, exposé 19. | MR 750319 | Zbl 0537.12008

[O] T. Ono - On Tamagawa numbers, Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure Math., vol. 9, 1966, p. 122-132. | Article | MR 209290 | Zbl 0223.20050

[R] J. Rogawski - Automorphic representations of unitary groups in three variables, Annals of Math. Studies, vol. 123, Princeton University Press, 1990. | MR 1081540 | Zbl 0724.11031

[Sh] F. Shahidi - A proof of Langlands' conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. (2) 132 (1990), p. 273-330. | Article | MR 1070599 | Zbl 0780.22005

[S1] D. Shelstad - L-indistinguishability for real groups, Math. Ann. 259 (1982), p. 385-430. | Article | MR 661206 | Zbl 0506.22014

[Sm] G. Shimura - Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press, 1971. | MR 314766 | Zbl 0221.10029

[Spr] T. Springer - Linear Algebraic Groups, Birkhauser, Boston, 1981. | MR 632835 | Zbl 0927.20024 | Zbl 0453.14022

[St] R. Steinberg - Endomorphisms of algebraic groups, Mem. Amer. Math. Soc. 80 (1968). | MR 230728 | Zbl 0164.02902

[T] J. Tate - Number theoretic background, Automorphic Forms, Representations and L -functions, Proc. Sympos. Pure Math, vol. 33, part 2, 1979, p. 165-184. | MR 546607 | Zbl 0422.12007